Tramadol abuser explains what happened when he took Tramadol with coffee

So much has been said about Tramadol abuse in Ghana, but not nearly enough has been heard from the abusers themselves.

The abuse of Tramadol, a pain relief drug, according to medical experts, functions like heroin and can cause psychotic problems as well as damage vital organs in the human body.

read also: 19yr old boy high on Tramadol falls to his death

A former Tramadol abuser has shared the experience he had when he mixed the abusive drug with a cup of coffee.

READ ALSO:  Man spotted walking with his head after he ingests heavy dose of Tramadol (VIDEO)

Recounting his experience on Berla Mundi’s Late Afternoon Show on GHOne, he stated that he got to take the drug on terms that he was trying it for the first time after most of his friends had been addicted to it.

“I wanted to try the drug since most of my friends had been taking the drug for a very long time. I took one dose of the drug and within two minutes I started sweating profusely and feeling pain in my stomach. I had to find food to eat to ease the pain and that was how I got to know how bad the drug can be,” he said.

READ ALSO:  Man spotted walking with his head after he ingests heavy dose of Tramadol (VIDEO)

Watch the video below…

read more: 25-year-old dies during a Tramadol competition

Get Ghana Latest News in your inbox each morning.

SUBSCRIBE
Rashad is a seasoned entertainment and lifestyle journalist who holds a Bachelor of Arts certificate in Social And Development Administration. He is also an award-winning publicist and social media enthusiast. For all your adverts, services and any related needs, you can reach Rashad on +233203713877 WhatsApp +233245475186 Email: rashad@ghpage.com Do well to follow him on all his social media handles below and have A-Z news update on all trending issues